Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 5 od 5  
Back povratak na rezultate
2006, br. 10, str. 27-40
Fixed point theorems for two pairs of nonself mappings in metrically convex spaces by altering distances
(naslov ne postoji na srpskom)
Department of Mathematics, Aligarh Muslim University, India

e-adresamhimdad@yahoo.co.in, k_ladlay@yahoo.com
Ključne reči: Metrically convex metric space; weak commutativity; compatible mappings; coincidentally commuting mappings; complete metric spaces
Sažetak
(ne postoji na srpskom)
Some common fixed point theorems for two pairs of nonself mappings in complete metrically convex metric spaces are proved by altering distances between the points which generalize earlier results due to Khan et al. [15] Khan and Bharadwaj [14], Bianchini [5], Chatterjea [6] and others. Some related results are also discussed besides furnishing an illustrative example.
Reference
Assad, A.J., Zaheer, A. (1999) Common fixed point of a pair of mappings in Banach spaces. Southeast Asian Bull. Math, 23, 349-355
Assad, N.A. (1988) On some nonself nonlinear contractions. Math. Japon, 33(1), 17-26
Assad, N.A. (1988) On some nonself mappings in Banach spaces. Math. Japon, 33(4), 501-515
Assad, N.A., Kirk, W.A. (1972) Fixed point theorems for set-valued mappings of contractive type. Pacific J. Math, 43(3), 553-562
Bianchini, R.M.T. (1972) Su un problema dis. Reich riguardante lateoria dei punti fissi. Boll. Un. Mat. Ital, 5, 103-108
Chatterjea, S.K. (1972) Fixed point theorems. C. R. Acad. Bulgare Sci, 25, 727-730
Delbosco, D. (1976-77) Un estensione di un teorema sul punto/ Fisso D. Reich. Rend. Sem. Mat. Univers. Politecn. Torino, 35, 323-329
Fisher, B. (1976) A fixed point mapping. Bull. Calcutta Math. Soc, 68, 265-266
Hadžić, O.L. (1989) On coincidence points in convex metric spaces. Zb. Rad. Univ u Novom Sadu Prirod.-Mat. Fak., Ser. Mat, 19(2), str. 233-240
Hadžić, O.L., Gajić, Lj. (1986) Coincidence points for set-valued mappings in convex metric spaces. u: Zb. Rad. Prirod. Mat. Fak. Ser. Mat, Univ. u Novom Sadu, 16(1), str. 13-25
Imdad, M., Kumar, S. (2003) Boyd and Wong type theorems for two pairs of non self mappings. Nonlinear Analysis Forum, 8(1), 69-78
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian J. Pure Appl. Math, 29(3), 227-238
Khan, M.D., Bharadwaj, R. (2001) A fixed point theorem in metrically convex space. Indian J. Math, 43(3), 373-379
Khan, M.S., Pathak, H.K., Khan, M.D. (2000) Some fixed point theorems in metrically convex spaces. Georgian Math. J., 7(3), 523-530
Khan, M.S., Swaleh, M., Sessa, S. (1984) Fixed point theorems by altering distances between two points. Bull. Austral. Math. Soc, 30, 1-9
Pant, R.P. (1994) Common fixed points of noncommuting mappings. Journal of Mathematical Analysis and Applications, 188, 2, 436-440
Rakotch, E. (1962) A note on contractive mapping. Proc. Amer. Math. Soc, 13, 459-465
Reich, S. (1971) Kannan's fixed point theorem. Bull. U. M. I., 4, 1-11
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Skof, F. (1977) Teorema, di. punti. fisso/ Per. applicazioni negli spazi metrici. Atti Acad. Sci. Tornio, III, 323-329
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor0610040M
objavljen u SCIndeksu: 02.06.2007.

Povezani članci

Nema povezanih članaka